# SDR AALA201701209008

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 6,924 hours, 2,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL AFTER 4L DOOR IS ARMED. MAINTENANCE SERVICED 4L DOOR PER AMM 52-10-00.
